RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2017, Volume 106, Issue 6, Pages 375–380 (Mi jetpl5376)  

This article is cited in 3 scientific papers (total in 3 papers)

NONLINEAR DYNAMICS

Effect of a small dispersion on self-focusing in a spatially one-dimensional case

B. I. Suleimanov

Institute of Mathematics with Computer Center, Ufa Scientific Center, Russian Academy of Sciences, Ufa, Russia

Abstract: The effect of a small dispersion on the self-focusing of solutions of equations of nonlinear geometric optics in a spatially one-dimensional case has been studied. This effect in the leading order is described by a universal special solution of the nonlinear Schrödinger equation, k]which is isomonodromic. The analytical and asymptotic properties of this universal solution have been considered.

DOI: https://doi.org/10.7868/S0370274X17180102

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2017, 106:6, 400–405

Bibliographic databases:

Received: 01.06.2017
Revised: 10.08.2017

Citation: B. I. Suleimanov, “Effect of a small dispersion on self-focusing in a spatially one-dimensional case”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:6 (2017), 375–380; JETP Letters, 106:6 (2017), 400–405

Citation in format AMSBIB
\Bibitem{Sul17}
\by B.~I.~Suleimanov
\paper Effect of a small dispersion on self-focusing in a spatially one-dimensional case
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2017
\vol 106
\issue 6
\pages 375--380
\mathnet{http://mi.mathnet.ru/jetpl5376}
\crossref{https://doi.org/10.7868/S0370274X17180102}
\elib{https://elibrary.ru/item.asp?id=29967231}
\transl
\jour JETP Letters
\yr 2017
\vol 106
\issue 6
\pages 400--405
\crossref{https://doi.org/10.1134/S0021364017180126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416173600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036627446}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl5376
  • http://mi.mathnet.ru/eng/jetpl/v106/i6/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Pavlenko, B. I. Suleimanov, Ufa Math. J., 9:4 (2017), 97–107  mathnet  crossref  isi  elib
    2. B. I. Suleimanov, Differentsialnye uravneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 163, VINITI RAN, M., 2019, 81–95  mathnet  mathscinet
    3. Alexander V. Kitaev, SIGMA, 15 (2019), 046, 53 pp.  mathnet  crossref
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:88
    Full text:2
    References:17
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020